Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"An Interactive Fuzzy Satisficing Method for Multiobjective Stochastic Integer Programming with Simple Recourse"
written by Masatoshi Sakawa, Takeshi Matsui,
published by Applied Mathematics, Vol.3 No.10A, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top